OVERDOSE: Trillium Way in Academy

SHARE!

(THUNDER BAY, ON) – Residents in Academy have informed our newsroom of an overdose that happened around 4:30 pm today.

Advertisement

It happened in the 40 block of Trillium Way. A woman in her early 50’s had lost consciousness due to drug use. People in the unit started to perform CPR.

A neighbour has told us that the person was smoking crack hoots and ripping purple down shortly before the overdose occurred. “Purple Down” is a dangerous and often fatal mix of carfentanil, fentanyl and heroin. A person in the unit hit the unresponsive woman with Narcan/Naloxone, which temporarily revived her.

Superior North EMS arrived on location and brought the woman to the hospital for further monitoring.

If you are going to do drugs, please use the buddy system. Ensure there is a Narcan/Naloxone kit at the party and that everyone knows how to use it.

Advertisement

Better yet, you can reach out to the Thunder Bay Counselling Centre at 684-1880 to find out how to take your first steps to living a sober life. Another option is to speak to the staff at the Simpson Street Overdose Prevention Site about what you can do to begin the journey to sober.

Photo for illustrative purposes only.

SHARE!

4 Replies to “OVERDOSE: Trillium Way in Academy”

  1. To friggen hard on the old ladies body. Time is running out , better get some much needed help. ✌🏽Believe me I know!

  2. Better yet GET RID OF NARCAN/NALOXONE!! Stop saving their lives and let nature run it’s course. I’m sick to death of hearing these stories about making sure you have a buddy to do drugs with, stop condoning and enabling these losers. Enough is enough!!!

Leave a Reply

Your email address will not be published. Required fields are marked *